# SDR R61A201311291275

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FRAME 88 WAS FOUND CORRODED ON LOWER SIDE OF LOWER FLANGE BETWEEN STRINGER 26-27R.  R & R FRAME LOWER CENTER SECTION IAW SRM 51-41-01.   MAJOR REPAIR.
